# SDR DXTA2024031311180

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 6,984 hours, 5,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: No Indication
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR LOWER LOCK INDICATION DOES NOT DISPLAY GREEN WHEN THE DOOR IS CLOSED AND LATCHED. THE UPPER LOCK INDICATION DISPLAYS GREEN, AND THE EIGHT LATCH INDICATORS DISPLAY GREEN.  WITH MAIN ENTRANCE DOOR CLOSED AND LOCKED, INSPECTED LOWER DOOR LOCK INDICATOR AND GREEN WAS DISPLAYED IN SIGHT, NO FAULT FOUND AT TH IS TIME.
